MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number GCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.If implanted, give date: (b)(6) 2019 is provided as the reported event date is one day post implant.If explanted, give date: not applicable, remains implanted in the eye.(b)(6).Pma/510k: this report is being filed on an international device; tecnis 1-piece iol, model gcb00 that has a similar device, tecnis 1-piece iol model pcb00 which is distributed in the unites states under pma p980040.Device evaluated by mfr: the intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was an spike in intraocular pressure (iop) in the patient¿s right eye one day post implant of a monofocal intraocular lens (iol).The patient was treated with diamox.The event was considered not sight threatening.There was no patient complication or related injury reported.Patient status is reported as recovered.No further information provided.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noted that method, results and conclusion codes were inadvertently not captured in the initial mdr report.Therefore, they have been included in this supplemental report.The following fields were updated accordingly: (b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8638660
Report Number2648035-2019-00595
Device Sequence Number19316745
Product Code HQL
UDI-Device Identifier05050474620599
UDI-Public(01)05050474620599(17)211115
Combination Product (Y/N)Y
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2021
Device Model NumberGCB00
Device Catalogue NumberGCB0000195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer01/10/2020
10/25/2020
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date02/04/2020
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005